兰州交通大学学报
 Home |  About Journal |  Editorial Board |   |  Instruction |  Subscriptions |  Advertisement |  Contacts Us |  Messages | 中文
JOURNAL OF LANZHOU JIAOTONG UNIVERSITY  2016, Vol. 35 Issue (1): 151-156    DOI: 10.3969/j.issn.1001-4373.2016.01.029
Current Issue | Archive | Adv Search |
  Hopf Branch of a SEIR Epidemic Modelwith Double Time-Delays and Continuous Vaccination
WANG Li-min,LUO Zhi-xue,WANG Shou-bin
  (School of Mathematics and Physics,Lanzou Jiaotong University,lanzhou 730070,China)
版权所有 © 2011 《JOURNAL OF LANZHOU JIAOTONG UNIVERSITY》编辑部
技术支持 北京玛格泰克科技发展有限公司